Announcement

Collapse
No announcement yet.

Severe Flare from Ibuprophen - help!

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • alianne
    replied
    Elle,
    thank you sooo much. it feels so good just to know someone is out there tonight. i don't know if i can sleep so we'll see. i am on 60 - so that's a bummer --- i used to be on ultram too for teh chest pain actually - i didn't know it had anti-inflamatory properties to it so i will have to look into it again, and i will get liguid gell advil tomorrow to try.

    ali

    Leave a comment:


  • Elle
    replied
    Have you tried brand name Advil liquid gels? I normally can't take ibuprofen without horrible bladder pain/spasms, but for whatever reason the Advil liquid gels don't bother my bladder as much.
    Just a thought...what strenght of B&Os are you taking, 30mg or 60mg? If it's 30s and you're not taking lots of other pain meds, you may want to ask your Dr for 60s to get you through this.
    As far as a bladder friendly antinflammatory, have you ever tried Ultram? My uro and former PM Dr both have said that it has antinflammatory properties to it. I take it along with MS Contin and the B&O supp for pain. I think the Ultram has actually helped my bladder heal some. It still feels like hell, but I'm having more "good" moments of the day now that I've been on it continuously for a while. It doesn't do a whole lot for the pain, but helps tremendously with the spasms and frequency. It might be worth a try.
    In the mean time...try drinking tons of water and adding some baking soda (just a little, maybe a teaspoon to start). Chewing some Tums might help as well as sitting in a warm tub of water to try and help you relax. I know how rough it can be in the middle of the night when everything's on fire...it's no fun! Sending hugs your way...hang in there...

    Leave a comment:


  • alianne
    started a topic Severe Flare from Ibuprophen - help!

    Severe Flare from Ibuprophen - help!

    Hi everyone,

    I am having a horrible flare. I was hospitalized 2 weks ago for 6 days because of inflamation in my chest around my ribs - the prednisone I was on is done and my chest started hurting again and making it hard to breath so I started taking ibuprophen last night and all day today --- it is helping my chest, but suddenly tonight my bladder is having shocks that stop me in my tracks, and so much pain that I couldn't move from one room to another for about an hour (and I live alone so that is scary). I have B&O but they are hardley touching it. I woudl stop the ibuprophen, but I don't want to be back in the hospital again ... I do have a hard time tolerating any other NSAIDS because they make me throw up, even Ibuprophen does that sometimes but not today thankfully. I just don't know what to do, because it's either ibuprophen and bladder torture, or IV medication in the hospital. I can't go back on prednisone because it makes my heart beat weird. This chest swelling is sort of a cronic thing in the wintertime - they don't know why.

    any ideas??? I know that God is with me in this - and that is awesome because right now I don't have anyone else to turn to, and I think that is the hardest part is having to do this all alone. my parents and siblings are nice, but they have their own lives and i am alone.
Working...
X